Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 497828, 7 pages
http://dx.doi.org/10.1155/2011/497828
Research Article

Integrability of the Bakirov System: A Zero-Curvature Representation

Institute of Physics, National Academy of Sciences, 220072 Minsk, Belarus

Received 20 December 2010; Accepted 2 March 2011

Academic Editor: Pei Yuan Wu

Copyright © 2011 Sergei Sakovich. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. M. Bakirov, “On the symmetries of some system of evolution equations,” Tech. Rep., Institute of Mathematics, Ufa, Russia, 1991. View at Google Scholar
  2. F. Beukers, J. A. Sanders, and J. P. Wang, “One symmetry does not imply integrability,” Journal of Differential Equations, vol. 146, no. 1, pp. 251–260, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. H. Bilge, “A system with a recursion operator, but one higher local symmetry,” Lie Groups and their Applications, vol. 1, no. 2, pp. 132–139, 1994. View at Google Scholar · View at Zentralblatt MATH
  4. A. Sergyeyev, “On a class of inhomogeneous extensions for integrable evolution systems,” in Differential Geometry and Its Applications, vol. 3, pp. 243–252, Silesian University, Opava, Czech Republic, 2001. View at Google Scholar · View at Zentralblatt MATH
  5. A. Sergyeyev, “Symmetries and integrability: Bakirov system revisited,” Journal of Physics A, vol. 34, no. 23, pp. 4983–4990, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Y. Sakovich, “Cyclic bases of zero-curvature representations: five illustrations to one concept,” Acta Applicandae Mathematicae, vol. 83, no. 1-2, pp. 69–83, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Wolfram, The Mathematica Book, Wolfram Media, Champaign, Ill, USA, 5th edition, 2003.
  8. S. Y. Sakovich, “On zero-curvature representations of evolution equations,” Journal of Physics A, vol. 28, no. 10, pp. 2861–2869, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Marvan, “A direct procedure to compute zero-curvature representations. The case sl2,” in Proceedings of the International Conference on Secondary Calculus and Cohomological Physics, p. 9, Moscow, Russia, August 1997, http://www.emis.de/proceedings/SCCP97/.
  10. M. Marvan, “On zero-curvature representations of partial differential equations,” in Differential Geometry and Its Applications, vol. 1, pp. 103–122, Silesian University, Opava, Czech Republic, 1993. View at Google Scholar · View at Zentralblatt MATH
  11. M. A. Semenov-Tian-Shansky, “Integrable systems and factorization problems,” in Factorization and Integrable Systems, vol. 141 of Operator Theory: Advances and Applications, pp. 155–218, Birkhäuser, Basel, Switzerland, 2003. View at Google Scholar · View at Zentralblatt MATH